# SDR CALA2017120804350

- Difficulty date: December 8, 2017
- Submitted: December 9, 2017
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 102,667 hours, 15,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Shorted
- Location: Seats 21def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AFT EMERGENY PATH LIGHT ASSEMBLY AT SEAT 21DEF IS SHORTED. RELAMPED 21DEF EMERGENCY PATH LIGHT ASSY-OPS CKS NORMAL
